# SDR R61A2025011600041

- Difficulty date: January 16, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 36,242 hours, 27,322 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Heat Exchanger
- Part number: 10018582
- Part serial: 0261
- Condition: Smoke
- Location: Zone 500
- Part time: 1,695 hours, 1,245 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN FWD CABIN 5 MINUTES PRIOR TO LANDING. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R PACK 1 DUAL HEAT EXCHANGER. OSD:  1/20/2025
